ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Biconservative Submanifolds in S-n x R and H-n x R

Manfio, F and Turgay, NC and Upadhyay, A (2019) Biconservative Submanifolds in S-n x R and H-n x R. In: JOURNAL OF GEOMETRIC ANALYSIS, 29 (1). pp. 283-298.

[img] PDF
Jou_Geo_Ana_29-1_283_2019.pdf - Published Version
Restricted to Registered users only

Download (498kB) | Request a copy
Official URL: https://doi.org/10.1007/s12220-018-9990-9


In this paper we study biconservative submanifolds in S-n x R and H-n x R with parallel mean curvature vector field and codimesion 2. We obtain some sufficient and necessary conditions for such submanifolds to be conservative. In particular, we obtain a complete classification of 3-dimensional biconservative submanifolds in S-4 x R and H-4 x R with nonzero parallel mean curvature vector field. We also get some results for biharmonic submanifolds in S-n x R and H-n x R.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to SPRINGER
Keywords: Biconservative submanifolds; Biharmonic submanifolds; Product spaces S-n x R and H-n x R
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 06 Feb 2019 05:55
Last Modified: 06 Feb 2019 05:55
URI: http://eprints.iisc.ac.in/id/eprint/61595

Actions (login required)

View Item View Item